MathSciNet Relay Station
MathSciNet bibliographic data
MR2566572 91A25 (34A60 91A22)
Barron, E. N.; Goebel, R.; Jensen, R. R. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010), no. 3, 1069–1083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement